MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 LATERALIZD HUM CUP DIA 36+6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY FRANCE SAS 3003895575 LATERALIZD HUM CUP DIA 36+6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Catalog Number 4CHL636
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Infection (1930); Septic Shock (2068); Joint Dislocation (2374); Not Applicable (3189)
Date of Event 04/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary surgery was performed on (b)(6) 2005 for a glenohumeral arthrosis.Then the patient has been hospitalized on the (b)(6) 2018 with a septic shock.On the (b)(6) 2018 a removal surgery was performed.The stem appeared to be dislocated and with biofilm inside of the medullary canal.The glenosphere appeared to be dislocated as well and it presented infected material organized as a biofilm.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LATERALIZD HUM CUP DIA 36+6MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7583453
Report Number1818910-2018-61688
Device Sequence Number19464641
Product Code KWS
UDI-Device Identifier10603295170471
UDI-Public10603295170471
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K021478
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4CHL636
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR